# SDR MYWA100137

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,505 hours, 9,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON RECALL RIGHT PACK LIGHT ILLUMINATED.  REPLACED RIGHT PACK TCV.  SYSTEM CHECK NORMAL.
